04-24-2005, 04:30 PM #1Junior Member
- Join Date
- Jan 2005
Sweaty hands and feet...Eq, test...???
On my 9th week of my prop, eq, winny cycle I noticed I was having trouble sleeping, and during the day I wuld have crazy anxiety and my hands and feet would always be dripping...I finished my 12 week cycle...barely getting any sleep at night and dripping in sweat everywhere, scalp, feet, hands, armpits...It's been 2 weeks I've been off and everyday I seem to be able to sleep better at night but still during the day I don't know if it's anxiety caused or mayb the eq did it im not sure but my hands and feet are always sweating...I don't get it...My guess would be the eq... since it is still in my system...the test and winny are out but I'm sitll not sure...Anyone ever have this problem...???
04-24-2005, 04:31 PM #2
I've heard of people getting bad anxiety from Eq.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)